# SDR ASAA2018032824058

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,096 hours, 11,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL,  EXTINGUISHED ON RESET.  ACFT GROUNDED.  INDICATED RT PACK LIGHT BUT LT PACK CONTROLLER WAS DEFERRED. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST ON BOTH THE LT & RT CONTROLLERS IAW AMM 21-61-00-700-806-002.  NR 1 LT ZONE TEMP CONTROLLER SHOWS RED FAULT RAM AIR ACTUATOR ON BITE & PREVIOUS FLIGHT TEST.  CLEARED AND GREEN.  SUBSEQUENT TEST SHOWS FAULT CLEARED & INTERMITTENT IAW FIM 21-62 TASK 837.
